# SDR C2XA99IA450

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145
- Aircraft serial: 145037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 3025101
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT OVERWING EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATAIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED EMERGENCY LIGHT BATTERY CHARGER, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
